MAUDE Adverse Event Report: JAN MAO INDUSTRIES CO., LTD. DRIVE MEDICAL; WALKER

JAN MAO INDUSTRIES CO., LTD. DRIVE MEDICAL; WALKER
Model Number KA1200-2GKB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Swelling/ Edema (4577)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a pediatric posterior walker by an end user's mother, who stated that "the wheels locked in the front," causing her son to fall and the walker to fall on top of him, resulting in "a large goose egg on his forehead." the end user did not receive medical treatment and the injury resolved in 4 days.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
WALKER
Manufacturer (Section D)
JAN MAO INDUSTRIES CO., LTD.
pingguo city
industrial zone baise
guangxi 53140 0
CH  531400
MDR Report Key17011305
Report Number2438477-2023-00049
Device Sequence Number6872916
Product Code ITJ
UDI-Device Identifier00822383583815
UDI-Public00822383583815
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2023
Report Date (Section F) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKA1200-2GKB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2023
Device Age2 YR
Date Report to Manufacturer06/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 MO
Patient SexMale
Patient Weight14 KG
Date Report Sent to FDA05/26/2023